ALKA-PRIM x 10 tabl. sparkling, acetylsalicylic acid, analgesic, anti-inflammatory

Polpharma


£13.99 £20.00




  • Alka-Prim in the form of effervescent tablets is acetylsalicylic acid, which relieves pain of various etiologies and symptoms of colds due to its characteristics analgesic, anti-inflammatory and antipyretic.

Composition:
Active ingredient: acetylsalicylic acid (1 tablet - 330 mg acetylsalicylic acid).
Excipients: aminoacetic acid (glycine), anhydrous citric acid, sodium bicarbonate.

Action:
Effervescent tablets Alka-Prim contain aspirin, which is an organic chemical compound A passing to non-steroidal anti-inflammatory drugs. It blocks cyclooxygenase - an enzyme responsible for the formation of prostaglandins, which are mediators of the inflammatory response. Further, the formulation exhibits an analgesic and antipyretic, and therefore helps to combat the symptoms of bacterial and viral infections.

Application:
Alka-Prim recommended to relieve headaches, muscle and joint pain with weak or medium intensity and the fight against fever during infection.

Additional information:
Aspirin exerts anticoagulant. Do not use in case of hypersensitivity to any component of the formulation in the third trimester of pregnancy and during lactation, and in children and adolescents under the age of 16. Alka-Prim can affect the absorption and toxicity of certain drugs.

To use:
Apply orally in the form of a drink during a meal. In 3/4 cup water to dissolve the appropriate recommended dose. Adults: 1-2 tablets 2-4 times a day, youth 1 tablet 2-3 times a day. Symptomatic treatment should last no longer than 3 days. Do not exceed the recommended daily dose.